# SDR CA020510002

- Difficulty date: April 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 304814801
- Condition: Failed
- Location: Oil Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI,, LOSS OF NR 1 ENGINE OIL TEMPERATURE INDICATION. A/C RETURNED TO RAMP AND HANDED OVER TO MAINTENANCE.FAULT CODE READ OUT CARRIED OUT ON ARCDU. FAULT CODES 721 AND 737. OIL TEMPERATURE SENSOR REPLACED.
